Posted by Lars (184.108.40.206) on October 16, 1999 at 05:59:30:
In Reply to: not quite posted by Angela on October 16, 1999 at 02:56:59:
I was just wondering if the "injection site" is swollen
or feels a little harder than the surrounding tissue.
This happened to me once, quite a while back, when I was
young and a lot thinner than I am today.
I did not find any homeopathic remedy for it, or better didn't
look for one these days. I used to put my leg up on the table when
I was sitting and used some Ice on the injection spot. It took one
or two days but it worked for me to get the pain going.
Since it is a long time since you have this, maybe it is something
You wrote the pain is from the hip radiating towards a leg.
Does it start in the back at hip-height? Or does
it really start on the injection spot?
Maybe you lifted something too heavy and got a (don't know what it is
called, I guess it is:) Lumbago.
I had this 1994 because of one bad move while standing up and there was
a pain in the back, right at hip level and it radiated into my left leg, since
the jelly pressed on a nerve for the leg.
Sorry that I am not of more help.
Hoping it will get better soon,
Post a Followup